# SDR UHLA201601120894

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,942 hours, 17,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, OF INDICATION, "DOOR SERVICE FWD OPEN" ON EICAS.  FOUND AFT R1 DOOR STEP-GAP LESS THAN 1 MM AND ALSO FOUND FWD STEP-GAP LESS THAN 1MM.  ADJUSTED BOTH STEP GAPS TO 2MM.  VERIFIED FRAME PROXIMITY SENSOR DOOR INDICATION FLAG AND FOUND TO BE WITHIN LIMITS IAW 52-11-23.
